MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS EN SNARE®; PERCUTANEOUS RETRIEVAL DEVICE

MERIT MEDICAL SYSTEMS EN SNARE®; PERCUTANEOUS RETRIEVAL DEVICE
Catalog Number EN2007030/CNB
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a vascular procedure involving a snare device, when retrieving the vascular snare from within the catheter, they also retrieved some type of transparent foreign material as well.It is currently unknown if any of the foreign material had been inadvertently introduced into the patient during use.The material in question is not radiopaque.The patient was closely observed and discharged as expected with no additional consequences to report.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
EN SNARE®
Common Device Name
PERCUTANEOUS RETRIEVAL DEVICE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS
parkmore business park west
ballybrit, galway
EI 
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS
parkmore business park west
ballybrit, galway
EI  
Manufacturer Contact
bryson heaton bsn,rn.
1600 merit parkway
8012084662
MDR Report Key13370313
Report Number9616662-2022-00003
Device Sequence Number11770720
Product Code MMX
UDI-Device Identifier00884450029558
UDI-Public884450029558
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2024
Device Catalogue NumberEN2007030/CNB
Device Lot NumberK2138948
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2021
Supplement Date Received by Manufacturer03/05/2022
Initial Report FDA Received Date01/27/2022
Supplement Report FDA Received Date07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown